# SDR 95ZZZX3627

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N757UR
- Make and model: Cessna 152
- Aircraft serial: 15280018
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Will Not Calib
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLING REPLACEMENT FUEL QUANTITY GAUGES AND TRANSMITTERS PER SK152-21A, THE TRANSMITTERS COULD NOT BE CALIBRATED, THE GAUGES READ FULL WITH TANKS LESS THAN HALF FULL.  THERE IS A RESISTOR, PN 20 OHM 5W, INSTALLED BY THE FACTORY, AT THE TRANSMITTER, ON THIS S/N AIRCRAFT.  THIS RESISTOR MUST BE REMOVED FOR THE NEW SYSTEM TO OPERATE PROPERLY, BUT IS NOT CALLED OUT IN THE INSTRUCTIONS PROVIDED WITH THE KIT.  A CALL TO CESSNA'S TECHNICAL DEPARTMENT CONFIRMED THIS.
